# SDR AUS20040319

- Difficulty date: April 30, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc IO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Engine Fuel
- Part time: 423 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT MOUNTED ENGINE FUEL PUMP LEAKING.
